# SDR 9804439851

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION AND THE LOCATOR LIGHT OVER THE GALLEY DOOR REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE AREA.  MAINTENANCE REPAIRED SHORTED WIRING AT THE AIRPHONE BRACKET AT SEAT ROW 2C AND REPLACED THE POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK OK.
